Thread: what steroids don't cuase acne.
03-10-2003, 04:17 PM #1
what steroids don't cuase acne.
03-10-2003, 04:23 PM #2
most can give you acne. if you just finished accutane, you should be fine. i did accutane, and now i only get very light acne while on.
03-10-2003, 04:26 PM #3
the increase of testosterone in the body is what causes most breakouts...steroids that dramatically increase test levels in the blood will all produce similar results depending on how predisposed you are to breaking out in the first place. use a good facial scrub and make sure to exfoliate twice a day...always some other drugs you can use like differin or retin-a to help clear things up during cycle.
juicing that close to accutane treatment is not advisable. if you had bad acne before and then elevate your test levels through the roof you are only asking for trouble...do you really want to have an entire accutane treatment wasted if in fact it would cause you to break out again? it could potentially be twice as bad bro, look out for yourself.
03-10-2003, 04:34 PM #4New Member
- Join Date
- Mar 2003
03-11-2003, 10:45 AM #5
what about just 6 weeks of winni?
03-11-2003, 01:48 PM #6
03-11-2003, 01:49 PM #7
03-11-2003, 02:22 PM #8Associate Member
- Join Date
- Aug 2001
Yeah everyone is different. Steroids make my skin very oily and i get spots but some of my mates dont get hardly any at all. No matter what they take. If you had acne in puberty then your likely to get it while on steroids. I got it worse on steroids though
03-11-2003, 03:59 PM #9
what daem is saying is correct.
1st-just coming off acne treatment with accutane is hard on the system anyways. if you throw aas into the mix, youre just asking for trouble. while i have talked to some bros who have run these two at the same time, they said it was EXTREMELY hard on their liver and kidneys,and it dried them out something awful, no matter how much water they drank. and i wouldnt be suprised if it put a strain on the 'ole ticker too.
2nd- you finally got the acne under control, and if you start messing with your hormone levels this close to just getting clean, youre going to run into problems here too. your body detects all this "extra" hormone, and basically goes into hormone "overdrive" for a while. if your prone to acne, watch out, cause your going to be battling it all through your cycle.
if it were me, i'd wait at least 3-4 months post accutane before starting any kind of cycle at all.
03-11-2003, 04:38 PM #10Associate Member
- Join Date
- Oct 2001
- Steroids are bad ummkay?
I really can't explain why, but I was finishing accutane for the first 7 weeks of my last cycle and never had bad liver values. They normally only test for lipids and cholesterol when on accutane, but I had the whole blood test done every month and although some levels did rise, none were above average acceptable levels. I'm only saying this so everyone's experience can be heard, do not take this as a recommendation. The Doc said it was unusual for my levels to stay so low, and he didn't even know about the aas.
03-11-2003, 05:39 PM #11
03-12-2003, 12:37 AM #12
If you used accutane you should be fine. Chevy44 i am pretty sure that you should not run juice and accutane at the same time. My friend was juicing and his doc made him stop cause he was gonna get on accutane. It is a little too hard on your kidneys.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)